# SDR HNAA2021041200138

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 40,816 hours, 36,835 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Check Valve
- Condition: Failed
- Location: Nr 2 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK ON CLIMB IN FLIGHT.  R+R GRND AIR CHECK VLV IN REF TO AMM 36 10 02. OPS CHECK AND LEAK CHECK GOOD. GROUND RAN #2 ENG AT POWER WITH BLEEDS AND PACKS ON. NO LEAK MSG PRESENT. OK FOR SERVICE
